您当前的位置:
首页 >
文章列表页 >
The Existence of pblocks of Defect 0 in a Finite Groups with Some Subgroups Being Seminormal
更新时间:2026-08-31
    • The Existence of pblocks of Defect 0 in a Finite Groups with Some Subgroups Being Seminormal

    • Vol. 25, Issue 4, Pages: 167-170(2020)
    • DOI:10.15938/j.jhust.2020.04.025    

      CLC: O1526
    • Published:2020

    移动端阅览

  • WANG Hong, QIAN Fangsheng. The Existence of pblocks of Defect 0 in a Finite Groups with Some Subgroups Being Seminormal[J]. 2020, 25(4): 167-170. DOI: 10.15938/j.jhust.2020.04.025.

  •  
  •  
icon
试读结束,您可以激活您的VIP账号继续阅读。
去激活 >
icon
试读结束,您可以通过登录账户,到个人中心,购买VIP会员阅读全文。
已是VIP会员?
去登录 >

0

Views

65

下载量

0

CSCD

Alert me when the article has been cited
提交
Tools
Download
Export Citation
Share
Add to favorites
Add to my album

Related Articles

Deep Learning Method for Semi-supervised Vessel Segmentation
Intelligent Optimization Control Strategy for Chaos in Gear Systems with Slight Pitting Corrosion
Blockchain-based Optimal Power Flow Distributed Optimization Algorithm for Power Systems
Mixed-frequency Cascaded H-bridge SVG Ripple Suppression Method
TLeaf-YOLOv8 Detection Algorithm for Wheat Disease

Related Author

No data

Related Institution

No data
0